Über die affin vollständigen, erzeugbaren Moduln.

Wilfried Nöbauer

Monatshefte für Mathematik (1976)

  • Volume: 82, page 187-198
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Nöbauer, Wilfried. "Über die affin vollständigen, erzeugbaren Moduln.." Monatshefte für Mathematik 82 (1976): 187-198. <http://eudml.org/doc/177777>.

author = {Nöbauer, Wilfried},
journal = {Monatshefte für Mathematik},
pages = {187-198},
title = {Über die affin vollständigen, erzeugbaren Moduln.},
url = {http://eudml.org/doc/177777},
volume = {82},
year = {1976},

AU - Nöbauer, Wilfried
TI - Über die affin vollständigen, erzeugbaren Moduln.
JO - Monatshefte für Mathematik
PY - 1976
VL - 82
SP - 187
EP - 198
UR - http://eudml.org/doc/177777
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.